Thanks for your time. I took generic finasteride 1mg about 1.5 years ago for three months. I experienced no sides (only erectile dysfunction but I attribute this to porn habits over finasteride) during or after the treatment but decided to discontinue anyway as the stories I read online scared me out of taking the risk. However, now at 21, my hair has shed extensively and I am thinking of taking it back up again. My question is, if i didn’t experience any sides the first time round, is it likely that any sides/PFS are not going to occur/ much less likely to happen? I appreciate any response as I need to make a decision about finasteride once and for all.
If you really didn’t experience side effects from finasteride the first time you took it, you probably will not experience side effects now; however you said you had erectile dysfunction 1 1/2 years ago, so I would ask isn’t that a side effect? This means that you might experience it again.